Table of Contents
Journal of Nonlinear Dynamics
Volume 2016, Article ID 2410806, 12 pages
http://dx.doi.org/10.1155/2016/2410806
Research Article

Chaos in Essentially Singular 3D Dynamical Systems with Two Quadratic Nonlinearities

Department of Applied Mathematics, Dnipropetrovsk National University, Gagarin Avenue 72, Dnipropetrovsk 49050, Ukraine

Received 23 March 2016; Revised 7 July 2016; Accepted 18 July 2016

Academic Editor: Zhao Lu

Copyright © 2016 Vasiliy Belozyorov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Balibrea, T. Caraballo, P. E. Kloeden, and J. Valero, “Recent developments in dynamical systems: three perspectives,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 20, no. 9, pp. 2591–2636, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. U. Feudel, “Complex dynamics in multistable systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 18, no. 6, pp. 1607–1626, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. S. Askar, A. A. Karawia, and A. Alshamrani, “Image encryption algorithm based on chaotic economic model,” Mathematical Problems in Engineering, vol. 2015, Article ID 341729, 10 pages, 2015. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Yao, W. Zhang, and D. M. Wang, “Modeling and chaotic dynamics of the laminated composite piezoelectric rectangular plate,” Mathematical Problems in Engineering, vol. 2014, Article ID 345072, 19 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Idris, Z. Siri, and I. Hashim, “On a five-dimensional chaotic system arising from double-diffusive convection in a fluid layer,” Abstract and Applied Analysis, vol. 2013, Article ID 428327, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. C. Xie, Y. Xu, and D. Tong, “Chaos synchronization of financial chaotic system with external perturbation,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 731376, 7 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Wang, “3-scroll and 4-scroll chaotic attractors generated from a new 3-D quadratic autonomous system,” Nonlinear Dynamics, vol. 56, no. 4, pp. 453–462, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. M. El-Dessoky, M. T. Yassen, E. Saleh, and E. S. Aly, “Existence of heteroclinic and homoclinic orbits in two different chaotic dynamical systems,” Applied Mathematics and Computation, vol. 218, no. 24, pp. 11859–11870, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Bao and Q. Yang, “A new method to find homoclinic and heteroclinic orbits,” Applied Mathematics and Computation, vol. 217, no. 14, pp. 6526–6540, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. G. A. Leonov, “Shilnikov chaos in Lorenz-like systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 23, no. 3, Article ID 1350058, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Q. Yang, Z. Wei, and G. Chen, “An unusual 3D autonomous quadratic chaotic system with two stable node-foci,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 20, no. 4, pp. 1061–1083, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Z. Chen, Y. Yang, and Z. Yuan, “A single three-wing or four-wing chaotic attractor generated from a three-dimensional smooth quadratic autonomous system,” Chaos, Solitons & Fractals, vol. 38, no. 4, pp. 1187–1196, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. G. Qi, G. Chen, M. A. van Wyk, B. J. van Wyk, and Y. Zhang, “A four-wing chaotic attractor generated from a new 3-D quadratic autonomous system,” Chaos, Solitons and Fractals, vol. 38, no. 3, pp. 705–721, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Vahedi and M. S. M. Noorani, “Analysis of a new quadratic 3D chaotic attractor,” Abstract and Applied Analysis, vol. 2013, Article ID 540769, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. X. Wang and G. Chen, “A gallery of Lorenz-like and Chen-like attractors,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 23, no. 4, Article ID 1330011, 20 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. O. S. Onma, O. I. Olusola, and A. N. Njah, “Control and synchronization of chaotic and hyperchaotic Lorenz systems via extended backstepping techniques,” Journal of Nonlinear Dynamics, vol. 2014, Article ID 861727, 15 pages, 2014. View at Publisher · View at Google Scholar
  17. V. Y. Belozyorov, “Exponential-algebraic maps and chaos in 3D autonomous quadratic systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 25, no. 4, Article ID 1550048, 24 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. V. Belozyorov, “Research of chaotic dynamics of 3D autonomous quadratic systems by their reduction to special 2D quadratic systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 271637, 15 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. V. Y. Belozyorov, “Invariant approach to existence problem of chaos in 3D autonomous quadratic dynamical systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 26, no. 1, Article ID 1650012, 14 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus